X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (40) 40
completely regular spaces (37) 37
topological spaces (27) 27
mathematical theorems (23) 23
topological theorems (20) 20
topology (17) 17
mathematics, applied (15) 15
continuous functions (14) 14
general topology (11) 11
algebra (10) 10
compactification (10) 10
mathematical functions (10) 10
topological compactness (10) 10
hausdorff spaces (8) 8
analysis (7) 7
completely hausdorff spaces (5) 5
coordinate systems (4) 4
geometry (4) 4
homomorphisms (4) 4
integers (4) 4
mathematics - general topology (4) 4
mathematics, general (4) 4
real numbers (4) 4
spaces (4) 4
statistics & probability (4) 4
theorems (4) 4
cardinality (3) 3
completely regular space (3) 3
geometry and topology (3) 3
homeomorphism (3) 3
lie groups (3) 3
mathematical lattices (3) 3
mathematical logic and foundations (3) 3
mathematical rings (3) 3
topological regularity (3) 3
abstract spaces (2) 2
automorphisms (2) 2
baire functions (2) 2
bitopological spaces (2) 2
boolean data (2) 2
coincidence (2) 2
completely regular (2) 2
completely regularly ordered spaces (2) 2
convex and discrete geometry (2) 2
counterexamples (2) 2
cylinders (2) 2
dimension (2) 2
discrete spaces (2) 2
economic theory (2) 2
embeddings (2) 2
first countable (2) 2
function spaces (2) 2
infinity (2) 2
lattices (2) 2
m-space (2) 2
mathematical manifolds (2) 2
mathematical moments (2) 2
mathematical physics (2) 2
mathematical sets (2) 2
mathematics - algebraic topology (2) 2
measurability (2) 2
measure theory (2) 2
normal spaces (2) 2
operators (2) 2
quasi-pseudo-metrics (2) 2
quasi-uniformities (2) 2
radon (2) 2
regular spaces (2) 2
second countable spaces (2) 2
space (2) 2
spheres (2) 2
stone-cech compactification (2) 2
stone-čech compactification (2) 2
strictly completely regular ordered space (2) 2
theory of computation (2) 2
topological-spaces (2) 2
uniformity (2) 2
usage (2) 2
03e15 (1) 1
05a99 (1) 1
11a99 (1) 1
11t30 (1) 1
12e20 (1) 1
13a15 (1) 1
13f99 (1) 1
19b99 (1) 1
3-manifold (1) 1
32q40 (1) 1
46b04 (1) 1
46e15 (1) 1
46e25 (1) 1
46j10 (1) 1
54b10 (1) 1
54c30 (1) 1
54c35 (1) 1
54d20 (1) 1
54d30 (1) 1
54d55 (1) 1
54d99 (1) 1
60b05 (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Bulletin of the Belgian Mathematical Society - Simon Stevin, ISSN 1370-1444, 07/2007, Volume 14, Issue 3, pp. 555 - 564
.... We obtain a Banach-Stone type theorem between Baire functions defined on completely regular spaces... 
Banach-Stone theorem | Baire functions | Banach algebras | Borel functions | Completely regular spaces | MATHEMATICS | completely regular spaces | 46E15 | 46J10 | 46B04 | 54C35
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 08/2008, Volume 136, Issue 8, pp. 2985 - 2995
Given a Lie group G we study the class \mathcal {M}_G of proper metrizable G-spaces with metrizable orbit spaces, and show that any G-space X \in \mathcal {M... 
Isotropy | Embeddings | Mathematical theorems | Topological theorems | Completely regular spaces | Homeomorphism | Lie groups | Topology | Proper actions | Equivariant embedding | Tubular covering | MATHEMATICS | MATHEMATICS, APPLIED | PROPER G-SPACES | proper actions | equivariant embedding | tubular covering
Journal Article
Filomat, ISSN 0354-5180, 1/2014, Volume 28, Issue 6, pp. 1237 - 1246
Journal Article
Sbornik Mathematics, ISSN 1064-5616, 2016, Volume 207, Issue 11, pp. 1562 - 1581
Journal Article
Topology and its Applications, ISSN 0166-8641, 2004, Volume 135, Issue 1, pp. 185 - 196
...) is completely regular need not be a completely regularly ordered space (that is, T 3.5+ T 2-ordered ⇏T 3.5 -ordered). We show that a completely regular T 2-ordered space... 
Order-convex | Increasing continuous real-valued function | Completely regularly ordered | Topological ordered space | Completely regular
Journal Article
Topology and its Applications, ISSN 0166-8641, 08/2012, Volume 159, Issue 12, pp. 2888 - 2898
We establish that every second countable completely regularly preordered space (E,T,⩽) is quasi-pseudo-metrizable, in the sense that there is a quasi-pseudo-metric p on E for which the pseudo-metric p... 
Quasi-uniformities | Quasi-pseudo-metrics | Completely regularly ordered spaces | MATHEMATICS | MATHEMATICS, APPLIED | ORDERED SPACES | BITOPOLOGICAL SPACES | Mathematics - General Topology
Journal Article
Topology and its Applications, ISSN 0166-8641, 2004, Volume 143, Issue 1, pp. 27 - 48
... of all completely regular spaces is discussed. 
Space | Function | Dimension | Completely regular | MATHEMATICS | completely regular | MATHEMATICS, APPLIED | dimension | space | function
Journal Article
Topology and its Applications, ISSN 0166-8641, 05/2013, Volume 160, Issue 8, pp. 965 - 978
In many applications it is important to establish if a given topological preordered space has a topology and a preorder which can be recovered from the set of continuous isotone functions... 
Quasi-uniformities | Quasi-pseudo-metrics | Completely regularly ordered spaces | SPACETIMES | MATHEMATICS | TOPOLOGICAL-SPACES | ORDER | MATHEMATICS, APPLIED | TIME | BITOPOLOGICAL SPACES | METRIZATION
Journal Article
Economic Theory, ISSN 0938-2259, 7/2005, Volume 26, Issue 1, pp. 129 - 139
.... For the problem of incomplete information, Harsányi suggested the concept of the type space. Later Mertens and Zamir gave a construction of such a type space under topological assumptions imposed on the parameter space... 
Topological regularity | Topological theorems | Completely regular spaces | Homeomorphism | Coordinate systems | Mathematical functions | Topology | Topological spaces | Borel sets | Cylinders | Economics general | Coherent beliefs | Analysis | Economic Theory | Incomplete information | Type space | Economics / Management Science | BELIEFS | ECONOMICS | incomplete information | type space | coherent beliefs | Studies | Economic theory | Game theory
Journal Article
B-순수 및 응용수학, ISSN 1226-0657, 2003, Volume 10, Issue 1, pp. 25 - 35
We study equivalent definitions and some categorical properties of completely regular quasi-ordered spaces and zero-dimensional quasi-ordered spaces... 
o-completely regular filters | compact zero-dim | reflection | an universal initial completion | zero-dimensional quasi-ordered spaces | o-zero-dimensional filters | MacNeille completion | compact partially ordered spaces | completely regular quasi-ordered spaces
Journal Article
The Journal of Symbolic Logic, ISSN 0022-4812, 12/2010, Volume 75, Issue 4, pp. 1137 - 1146
Introduction. In 1937 E. Čech and M.H. Stone, independently, introduced the maximal compactification of a completely regular topological space, thereafter called Stone... 
Mathematical set theory | Impredicativity | Mathematical sets | Compactification | Completely regular spaces | Boolean data | Mathematical logic | General topology | Uniformity | Topological spaces | MATHEMATICS | GENERAL TOPOLOGY | LOCALES | Uniformity of nature | Fuzzy sets | Usage | Analysis | Set theory | Algebra, Boolean
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 11/2005, Volume 133, Issue 11, pp. 3421 - 3427
In this paper, we obtain several new continuous selection theorems for multi-valued mappings on completely regular spaces and fixed point theorems for multi-valued maps on nonmetrizable spaces... 
Mathematical theorems | Topological theorems | Economic theory | Completely regular spaces | Diagonal lemma | Topological vector spaces | Index sets | Continuous functions | Topological spaces | Fixed points | Multi-valued mappings | Continuous selections | MATHEMATICS | MATHEMATICS, APPLIED | continuous selections | fixed points | MULTIFUNCTIONS | EQUILIBRIA | THEOREMS | multi-valued mappings | APPROXIMATE SELECTION | VALUED MAPPINGS
Journal Article
BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, ISSN 1370-1444, 06/2019, Volume 26, Issue 2, pp. 255 - 273
In this paper, we introduce two new concepts, namely, a subset being d(delta)-connected relative to a topological space, and a subset being D-delta-closed relative to the space... 
MATHEMATICS | D-delta-closed relative to a space | D-delta-completely regular space | d(delta)-connected relative to a space | d(delta)-separation relative to a space | d(delta)-quasicomponent of a subset relative to a space
Journal Article
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), ISSN 1068-3623, 9/2017, Volume 72, Issue 5, pp. 267 - 275
The present paper is a continuation of the author’s paper [1], where by means of a special integral representation of functions we prove embedding theorems for multianisotropic functional spaces. In contrast to [1... 
multianisotropic space | 32Q40 | completely regular polyhedron | Mathematics, general | Mathematics | Embedding theorem | integral representation
Journal Article
Glasnik Matematicki, ISSN 0017-095X, 05/2010, Volume 45, Issue 1, pp. 173 - 217
Journal Article
The American Mathematical Monthly, ISSN 0002-9890, 2/2014, Volume 121, Issue 2, pp. 167 - 169
.... In this note, the theorem is proved by assuming the existence of the Stone–Čech compactification for completely regular topological spaces. 
NOTES | Mathematical theorems | Topological theorems | Logical theorems | Compactification | Existence theorems | Completely regular spaces | Functional analysis | General topology | Topological spaces | MATHEMATICS | SPACES | Theorems (Mathematics) | Usage | Banach spaces | Proof theory | Analysis
Journal Article
Order, ISSN 0167-8094, 09/1990, Volume 7, Issue 3, pp. 283 - 293
We present an example of a completely regular ordered space that is not strictly completely regular ordered... 
AMS subject classifications : 6F30, 54F05, 54E15 | I-space | pairwise completely regular | Completely regular ordered space | MATHEMATICS | PAIRWISE COMPLETELY REGULAR | I-SPACE | COMPLETELY REGULAR ORDERED SPACE
Journal Article
Publicationes Mathematicae, ISSN 0033-3883, 2001, Volume 58, Issue 4, pp. 693 - 705
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 12/1980, Volume 262, Issue 2, pp. 437 - 446
.... It is shown here that these spaces, called D-completely regular, can be generated from a single second countable developable space D which has the same cardinality as the reals... 
Topological regularity | Mathematical theorems | Second countable spaces | Completely regular spaces | Regular spaces | Respect | General topology | Topological spaces | Continuous functions | Perfect spaces | Epireflective hull | Developable spaces | ö-completely regular spaces | 7?-normal spaces | Simple category
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.